Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007 (2007), Article ID 42540, 8 pages
http://dx.doi.org/10.1155/2007/42540
Research Article

Stability Analysis of θ-Methods for Neutral Multidelay Integrodifferential System

Department of Mathematics, School of Science, Harbin Institute of Technology, Harbin 150001, China

Received 12 June 2007; Revised 24 September 2007; Accepted 22 October 2007

Copyright © 2007 Y. Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Koto, “Stability of θ-methods for delay integro-differential equations,” Journal of Computational and Applied Mathematics, vol. 161, no. 2, pp. 393–404, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. J. Zhao, Y. Xu, and M. Z. Liu, “Stability analysis of numerical methods for linear neutral Volterra delay-integro-differential system,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1062–1079, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. Zhu and L. R. Petzold, “Asymptotic stability of linear delay differential-algebraic equations and numerical methods,” Applied Numerical Mathematics, vol. 24, no. 2-3, pp. 247–264, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. X. Kuang and Y. H. Cong, Stability of Numerical Methods for Delay Differential Equations, Science Press, Beijing, China, 2005.
  5. L. V. Ahlfors, Complex Analysis, McGraw-Hill, Beijing, China, 2004.
  6. A. Iserles, A First Course in the Numerical Analysis of Differential Equations, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, UK, 1996. View at MathSciNet
  7. Y. K. Liu, “Stability analysis of θ-methods for neutral functional-differential equations,” Numerische Mathematik, vol. 70, no. 4, pp. 473–485, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet